# SDR AALA202407109675

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 41,423 hours, 17,725 cycles
- Engine: Cfmint CFM567B20
- Engine time: 23,521 hours, 16,421 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE NUMBER 2 OIL QUANTITY AND LOW PRESSURE FOLLOWED BY OIL TEMERATURE RISE AND ENGINE SHUT DOWN; AIRCRAFT LANDED SAFELY AT IAH.
